American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A76) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Donald E. Marshall. Blaschke products generate $H^\infty$. Bull. Amer. Math. Soc. 82 (1976) 494-496. MR 0402054.
Abstract, references, and article information   
View Article: PDF

[2] T. Weight. Some subalgebras of $L^\infty \left(T \right)$ determined by their maximal ideal spaces. Bull. Amer. Math. Soc. 81 (1975) 192-194. MR 0352992.
Abstract, references, and article information   
View Article: PDF

[3] James Thomson. The commutant of analytic Toeplitz operators. Bull. Amer. Math. Soc. 80 (1974) 915-916. MR 0365219.
Abstract, references, and article information   
View Article: PDF

[4] Donald Sarason. Algebras of functions on the unit circle. Bull. Amer. Math. Soc. 79 (1973) 286-299. MR 0324425.
Abstract, references, and article information   
View Article: PDF

[5] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1